Asymptotic Poisson Distribution in Isotropic Ph Planar Point Processes
Authors
BibTEX Reference Entry 
@article{ReLa00, author = {Marie-Ange Remiche and Guy Latouche}, title = "Asymptotic {P}pisson Distribution in Isotropic Ph Planar Point Processes", pages = "259-272", journal = "Comm. Statist.-Stochastic Models", volume = "16", year = 2000, hsb = RWTH-CONV-223167, }
Downloads
Sorry, this paper is currently not available for download. ***
Aktuelle Informationen gemäß Art. 13 DS-GVO:
Datenschutzhinweis ***
Impressum ***